Article

SMAA-choquet: stochastic multicriteria acceptability analysis for the choquet integral

Angilella, Silvia ; Corrente, Salvatore ; Greco, Salvatore

2012
Springer-Verlag Berlin (DEU)
ISBN: 978-3-642-31723-1

Note: Parue dans : Communications in Computer and Information Science vol. 300, pp. 248-257.
Localisation: CNUDST (TUN01)
Code de rangement: Br.BIB.0988

Published in: Advances in computational intelligence: vol. 300, pp. 248-257

The record appears in these collections:
Articles & Preprints > Articles

 Record created 2018-02-09, last modified 2018-02-09


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)